# SDR USAASB01135

- Difficulty date: May 11, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - FLT 722 - ON CLIMB-OUT FROM MCO,CAPT REPORTED THE FWD MAIN ENTRY DOOR WAS LEAKING AND THE AIRCRAFT WOULD NOT PRESSURIZE NORMALLY. FLIGHT RETURNED TO FIELD AND LANDED 5,000 LBS OVERWEIGHT. NO EMERGENCY WAS DECLARED.  MAINTENANCE REPORTED THAT THE RT OUTBOARD MLG TIRE WAS BLOWN AND POSSIBLY SOME FLAP DAMAGE. MX INSPECTED THE FWD MAIN ENTRY DOOR SEAL AND THE OPERATION AND PROPER LOCKING OF THE DOOR. PRESSURIZED AIRCRAFT TO 5 PSI.  NO LEAKAGE DETECTED.  CABIN PRESSURE WAS STEADY.  REMOVED AND REPLACED NR 4 MLG WHEEL ASSY DUE TO TREAD SEPARATION WHICH WAS DETERMINED TO HAVE OCCURRED ON T/O BY LOCATION OF CARCASS ON RUNWAY. AIRCRAFT OK FOR SERVICE.  (M)
